This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Hi. I'm male, 23 years old, and I have been experiencing a problem past few days. My orgasms feel weaker than before, but not in a way that they get a bit weaker every day or so. Literally overnight a "part" of my orgasm just went missing. Now I can feel the first part of the orgasm, but after that, when the greatest sensation should appear, it just isn't there, and it doesn't appear anymore at all, and it's EXACTLY the same every time. I also have almost no morning wood and less motivation for sex, but ejaculate normally.
This actually happened some years ago when I lost the last part of the orgasm, if I could approximate, the final quarter of it, but the main part of the sensation was still there, so I thought it wasn't much of a problem. However, it never came back, and I'm afraid that this will be the same. Maybe it could be caused by my specific masturbation technique, I put a bit more pressure below the top of the penis.
I figured that I probably damaged some nerves in the penis while masturbating, and that doesn't give me any hope as I know that nerves can't "repair" themselves. That must be why the sensation never came back.
For other info, I masturbate once a day on average, sometimes multiple times a day, but rarely. I managed to stay without it for cca. a month a few times, though. I have no other medical problems, except frequent throat inflammation and bacteria in my sinuses that made me take many antibiotics in my lifetime (as a matter of fact, I have been taking them while this problem appeared).
I want to know if there is a known problem with these symptoms, is it really due to nerve damage, what could have caused it, and most importantly, is there any way to cure this?
I do not think that the problem has to do with that you masturbate every day.
I have a similar problem. I am older than you 38. I have a bad orgasm. I went to many urologists but they could not help me. If you found some therapy please tell me. I think there are a lot of men who have the same problem. The best strategy that worked for me is to stay healthy. Eat healthy do sport and have a normal weight. And try to be happy avoid things that depress you.
What I found in the meantime is that this is probably some sort of ejaculatory anhedonia (EA), but the thing I find most puzzling is how the part of the feeling that went away just never came back, it was simply there before, and now it's not. It never felt weaker, or stronger one time or another, it just isn't there anymore. That's why I'm suspecting that this is some sort of permanent damage, but how it happened, no idea.
It is said that EA is linked to many causes, like testosterone levels, depression, and so on. I'm sure that my case has nothing to do with psycology, though.
If you want more info, there is now a forum on this specific matter that I found yesterday:
Thanks for the information you gave me.
You wrote that you are taking a lot oft antibiotics.
Can the use of antibiotics be the reason oft the weaker orgasm?
Did you ask your doctor about the side effects of the
antibiotics you habe used?
I wish you good luck. Sex is important in our life. I noticed that
the right woman can help to get over Medium problems. At least it
helped me. As an Exempel I noticed that I have a better orgasm with
With short woman who are thin and who love me. I think that the
Taller woman require to use more energy and I am more trying to
satisfy the woman than enjoing the orgasm. Try to find the right woman
That helped at least myself .
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.